# SDR CALA2012042500297

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 42,990 hours, 14,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BACS12ER06K6
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR SDR REPORTING, REF L/P 8629761, L1 DOOR WON''T OPEN.  FOUND PIN IN GUIDE ARM BROKEN REPLACED PIN REF MM 52-11-11.  LUBED MECHANISM, OPS CHECK GOOD.
